MathSciNet Relay Station
MathSciNet bibliographic data
MR2531625 60H15 (60G15 60G18 62F12)
Cialenco, Igor; Lototsky, Sergey V.; Pospíšil, Jan Asymptotic properties of the maximum likelihood estimator for stochastic parabolic equations with additive fractional Brownian motion. Stoch. Dyn. 9 (2009), no. 2, 169–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement